Thériault's Agaguk
The Matter of Closure
Bibliographic Data
| ID | 19423875 |
|---|---|
| Authors | Emile J Talbot (University of Illinois System, corresponding author), Émile Talbot (University of Illinois, Urbana) |
| Year | 1986 |
| Volume | 4 |
| Pages | 126-134 |
| Publication date | 1986-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Quebec Studies (JOURNAL) |
| Journal identifiers | ISSN: 0737-3759 • E-ISSN: 2052-1731 |
| Publisher | Liverpool University Press (PUBLISHER • GB) |
| DOI | 10.3828/qs.4.1.126 |
| OpenAlex | W1994347421 |
| Language | ET |
| Citations received | 1 |
| Citations per year | 0.04 |
|---|---|
| Citation span | 2003 - 2003 (1) |
| Highly cited | No |